Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 103, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jul 13, 2012, 2:17 AM PDT. It took effect at Jul 13, 2012, 6:26 AM PDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Jul 13, 2012, 2:17 AM PDT (09:17 UTC)
- In effect from
- Jul 13, 2012, 6:26 AM PDT
- Expired
- Jul 13, 2012, 8:47 PM PDT
- In force
- 14 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
324 WHUS76 KMTR 130917 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 217 AM PDT FRI JUL 13 2012 PZZ530-131730- /O.EXP.KMTR.SC.Y.0100.000000T0000Z-120713T0900Z/ /O.NEW.KMTR.SC.Y.0103.120713T2000Z-120714T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 217 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS AFTERNOON AND CONTINUE THROUGH THIS EVENING. OCCASIONAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-131730- /O.EXT.KMTR.SC.Y.0100.000000T0000Z-120714T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 217 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-131730- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 217 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-131730- /O.CON.KMTR.SC.Y.0100.120713T1600Z-120714T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 217 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-131730- /O.CON.KMTR.SC.Y.0100.120713T1600Z-120714T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 217 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
4 follow-up statements
282 WHUS76 KMTR 131326 AAA MWWMTR URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 626 AM PDT FRI JUL 13 2012 PZZ530-132130- /O.EXT.KMTR.SC.Y.0103.120713T1326Z-120714T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 626 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. OCCASIONAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ570-132130- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 626 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-132130- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 626 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-132130- /O.CON.KMTR.SC.Y.0100.120713T1600Z-120714T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 626 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-132130- /O.CON.KMTR.SC.Y.0100.120713T1600Z-120714T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 626 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
841 WHUS76 KMTR 131549 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 849 AM PDT FRI JUL 13 2012 PZZ570-140000- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T2200Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 849 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-140000- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 849 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST FRIDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-140000- /O.CON.KMTR.SC.Y.0100.120713T1600Z-120714T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 849 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-140000- /O.CON.KMTR.SC.Y.0100.120713T1600Z-120714T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 849 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS WILL INCREASE TO 15 TO 25 KT THIS MORNING AND CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-140000- /O.CON.KMTR.SC.Y.0103.000000T0000Z-120714T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 849 AM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. OCCASIONAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
407 WHUS76 KMTR 132128 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 228 PM PDT FRI JUL 13 2012 PZZ570-140530- /O.EXT.KMTR.SC.Y.0100.000000T0000Z-120715T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 228 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ540-140530- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 228 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SATURDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ560-140400- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- 228 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ565-140400- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120714T0400Z/ POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 228 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: NORTHERLY WINDS 15 TO 25 KT WILL CONTINUE THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ530-140400- /O.CON.KMTR.SC.Y.0103.000000T0000Z-120714T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 228 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * WINDS: WESTERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH THIS EVENING. OCCASIONAL GALE FORCE GUSTS TO 35 KT WILL BE POSSIBLE NEAR ANGEL ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
044 WHUS76 KMTR 140347 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 847 PM PDT FRI JUL 13 2012 PZZ560-565-140500- /O.CAN.KMTR.SC.Y.0100.000000T0000Z-120714T0400Z/ PIGEON POINT TO POINT PINOS TO 10 NM- POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM- 847 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ540-140500- /O.CAN.KMTR.SC.Y.0100.000000T0000Z-120714T1000Z/ POINT ARENA TO POINT REYES TO 10 NM- 847 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ530-140500- /O.CAN.KMTR.SC.Y.0103.000000T0000Z-120714T0400Z/ SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA- 847 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ PZZ570-141200- /O.CON.KMTR.SC.Y.0100.000000T0000Z-120715T1000Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 847 PM PDT FRI JUL 13 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY. * WINDS: NORTHERLY WINDS BETWEEN 15 AND 25 KT WILL CONTINUE THROUGH AT LEAST LATE SATURDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jul 12, 10:45 PM PDT, 3 hours 32 minutes earlier.
Area forecast discussion, Jul 12, 10:45 PM PDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
1045 PM PDT THU JUL 12 2012
.DISCUSSION...AS OF 9:05 PM PDT THURSDAY...THE UPPER RIDGE OVER
THE WEST BEGAN TO WEAKEN TODAY AS A TROUGH MOVED INTO THE PAC NW.
THESE DEVELOPMENTS TRIGGERED A SLIGHT INCREASE IN THE DEPTH OF THE
MARINE LAYER OVER OUR AREA AS WELL AS AN INCREASE IN ONSHORE FLOW.
THE RESULT WAS COOLER WEATHER IN MOST AREAS TODAY. THE MOST ROBUST
COOLING OCCURRED IN SOME OF THE COASTAL VALLEYS. FOR
EXAMPLE...HIGH TEMPERATURES IN CARMEL VALLEY...SAN RAFAEL AND LA
HONDA TODAY WERE 12 DEGREES BELOW WHAT THEY WERE YESTERDAY. THE
MARINE LAYER REMAINED SHALLOW ENOUGH THROUGH THE DAY...ABOUT 1000
FEET DEEP...TO PREVENT MARINE AIR FROM GENERATING MUCH COOLING IN
THE VALLEYS FARTHEST INLAND. LIVERMORE STILL MANAGED A TOASTY HIGH
OF 98 AND PINNACLES NATIONAL MONUMENT DROPPED BACK ONLY ONE DEGREE
FROM YESTERDAY'S BLISTERING 110.
ADDITIONAL COOLING IS EXPECTED ON FRIDAY AND SATURDAY AS THE
UPPER TROUGH OVER THE PAC NW DEEPENS SLIGHTLY AND STALLS NEAR THE
WEST COAST. THE MARINE LAYER HAS ALREADY DEEPENED ABOUT 500 FEET
SINCE MID AFTERNOON WITH BOTH THE FORT ORD PROFILER AND SF BAY
SODAR DATA NOW SHOWING A DEPTH OF ABOUT 1500 FEET. THIS WILL ALLOW
COOLER AIR TO GRADUALLY MAKE ITS WAY INTO THE INLAND VALLEYS OVER
THE NEXT FEW DAYS. IN ADDITION...SLIGHT COOLING ALOFT WILL
CONTRIBUTE TO COOLER CONDITIONS IN THE HILLS. NIGHT AND MORNING
LOW CLOUDS WILL BECOME MORE WIDESPREAD THE NEXT COUPLE OF DAYS.
TEMPERATURES WILL STABILIZE ON SUNDAY BUT THEN COOL FURTHER ON
MONDAY AND TUESDAY OF NEXT WEEK AS AN UPPER LOW DROPS SOUTH OUT OF
BRITISH COLUMBIA AND DEEPENS THE LONGWAVE TROUGH ALONG THE WEST
COAST. THE MODELS AGREE THAT RELATIVELY COOL CONDITIONS ARE
LIKELY FOR ALL OF NEXT WEEK...ESPECIALLY FOR INLAND AREAS WHERE
HIGH TEMPERATURES WILL BE AS MUCH AS 10 DEGREES COOLER THAN NORMAL
DURING THE FIRST HALF OF THE WEEK.
ONE OTHER NOTE: MONSOONAL MOISTURE HAS BEEN ON THE INCREASE ACROSS
SOUTHEASTERN CALIFORNIA AND SOME HIGH CLOUDS HAVE BEEN MAKING
THEIR WAY UP ACROSS MONTEREY AND SAN BENITO COUNTIES. ALL
CONVECTION HAS THUS FAR REMAINED WELL TO THE EAST OF OUR AREA. A
LOOK AT THE LATEST MODEL GUIDANCE INDICATES THAT MOISTURE WILL BE
SHUNTED ENTIRELY OFF TO THE EAST OF OUR AREA BY FRIDAY AS THE
UPPER LEVEL FLOW BECOMES MORE WESTERLY. ALSO...MID-LEVEL
INSTABILITY WILL BE INSUFFICIENT TO TRIGGER ANY CONVECTION OVER
OUR AREA IN THE MEANTIME.
&&
.AVIATION...AS OF 10:45 PM PDT THURSDAY...FOR 06Z TAFS. MARINE
LAYER UP TO 1500 FEET AROUND MONTEREY BAY WITH STRATUS INTRUSION
UNDERWAY. SODARS SHOW SUBTLE DEEPENING NEAR KSFO WITH STRONG
ONSHORE GRADIENT FROM SFO TO SAC AT 4.5 MB. TAFS WILL CONTINUE TO
SHOW CIGS DEVELOPING BY MORNING. SYNOPTIC PATTERN WITH APPROACHING
UPPER TROUGH...DEEPENING MARINE LAYER AND ONSHORE WIND FLOW
SUGGESTS THE POTENTIAL FOR A LATE BURN OFF ON FRIDAY.
VICINITY OF KSFO....CIGS SHOULD MOVE BETWEEN IN 08-10Z. INCOMING
TROUGH AND MODEL GUIDANCE SUGGESTS POTENTIAL FOR A LATE BURN-OFF
ON FRIDAY.
KSFO BRIDGE APPROACH...SIMILAR TO SFO.
MONTEREY BAY AREA TERMINALS...LOW CIGS ALREADY INTO KMRY AND KSNS
WILL LINGER AND LOWER OVERNIGHT...THEN SLOWLY MIX OUT AFTER 18Z
FRIDAY AND MAY LINGER ALL DAY AT KMRY.
&&
.MTR WATCHES/WARNINGS/ADVISORIES...
.TNGT...SCA...PT ARENA TO PT REYES 0-10 NM
SCA...PT ARENA TO PIGEON PT 10-60 NM
SCA...SF BAY UNTIL 2 AM
&&
PUBLIC FORECAST: DYKEMA
AVIATION/MARINE: RWWNearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.